# SDR FDEA200810034189

- Difficulty date: October 3, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 70750050C
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900-920 RT SIDE FOUND CREASE BEAM WEB CORRODED.  R & R WEB AND FLANGED DOUBLER, BS 900-920, RBL 62-65, IAW SRM 51-40-02.  REPAIR PARTS FABRICATED ON MAE TRAVELERS T8/761489 AND T8/761490.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
